# SDR SWAA2015042939137

- Difficulty date: April 23, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL CRACKED BETWEEN BS 500 - 500A, LBL 24.  R & R INTERCOSTAL IAW SRM.
